# SDR FDEA200911284270

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 1166 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, AFT PIT INSIDE STR 29L CHANNEL BS 1166.  CUT-OUT DAMAGED AREA , FABRICATED STR REPAIR FILLER, FABRICATED REPAIR SPLICE FROM AND INSTALLED REPAIR PARTS AT BS 1106 STR 29L IAW SRM 53-10-3 FIG 1 AND SRM 51-30-2.
